Alert archive / Ohio / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 55, NWS Wilmington, OH

May 27, 2007Butler County, Hamilton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 27, 2007, 5:53 PM EDT for Butler County, Hamilton County, Ohio. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2007, 5:53 PM EDT (21:53 UTC)
Expired
May 27, 2007, 6:18 PM EDT
In force
25 min
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

Counties Butler County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 72 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 6:05 PM EDTHAIL 0.7511 W Fairfield, OHPENNY HAIL IN OKEANA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.9 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KILN 272153
SVRILN
OHC017-061-272245-
/O.NEW.KILN.SV.W.0055.070527T2153Z-070527T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
553 PM EDT SUN MAY 27 2007

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 645 PM EDT.

* AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR ALERT...MOVING EAST AT 20
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  ROSS...
  FOREST PARK...
  FAIRFIELD...
  HAMILTON...
  SPRINGDALE...
  SHARONVILLE...

IN ADDITION...SCIPIO...ALERT...OKEANA...ST. CHARLES...LAYHIGH...
NORTHGATE...MILLVILLE AND MOUNT HEALTHY HEIGHTS ARE NEAR THE PATH OF
THIS SEVERE THUNDERSTORM.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO PLACES
WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3941 8486 3923 8487 3926 8438 3947 8433

$$

RYAN
2 follow-up statements
000 
WWUS51 KILN 272209
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
607 PM EDT SUN MAY 27 2007

OHC061-272217-
/O.CAN.KILN.SV.W.0055.000000T0000Z-070527T2245Z/
HAMILTON OH-
607 PM EDT SUN MAY 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR HAMILTON COUNTY HAS BEEN
CANCELLED...

HARRISON POLICE ESTIMATED 50 MPH WIND GUSTS IN HARRISON AT 558 PM. 

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3943 8479 3932 8479 3931 8436 3949 8435

$$

OHC017-272245-
/O.CON.KILN.SV.W.0055.000000T0000Z-070527T2245Z/
BUTLER OH-
607 PM EDT SUN MAY 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHERN BUTLER COUNTY...

AT 605 PM EDT...STORM SPOTTERS REPORTED PENNY SIZE HAIL IN OKEANA. 
RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE OF 
PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS 
LOCATED NEAR LAYHIGH...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
HAMILTON...FAIRFIELD...TRENTON AND SOUTH MIDDLETOWN.

IN ADDITION...MCGONIGLE...MILLVILLE...NEW MIAMI...MAUSTOWN AND 
BECKETT RIDGE ARE IN THE PATH OF THIS STORM.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM IS ALSO CAPABLE OF PRODUCING TORRENTIAL RAINFALL...WHICH 
MAY  FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO 
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3943 8479 3932 8479 3931 8436 3949 8435

$$

RYAN
000 
WWUS51 KILN 272218
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
618 PM EDT SUN MAY 27 2007

OHC017-272228-
/O.CAN.KILN.SV.W.0055.000000T0000Z-070527T2245Z/
BUTLER OH-
618 PM EDT SUN MAY 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BUTLER COUNTY HAS
BEEN CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND TORRENTIAL RAINFALL WILL STILL BE 
POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3943 8479 3932 8479 3931 8436 3949 8435

$$

RYAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:19 PM EDT, 34 minutes earlier.

Area forecast discussion, May 27, 5:19 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
519 PM EDT SUN MAY 27 2007

.SYNOPSIS...
A WEAK COLD FRONT WILL STALL ACROSS CENTRAL INDIANA AND OHIO
TONIGHT AND MONDAY...BRINGING SCATTERED THUNDERSTORMS TO THE
REGION. THE FRONT WILL LIFT BACK NORTH AND WASH OUT ON TUESDAY AS
HIGH PRESSURE ATTEMPTS TO BUILD BACK INTO THE OHIO VALLEY.

RYAN

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
NICE LINE OF TSTMS MOVING INTO WESTERN FCST AREA ACRS ERN INDIANA.
MUCAPES AROUND 1000 J/KG AHEAD OF THE LINE WITH A FEW OUTFLOW
BNDRYS SHOULD ENSURE THAT STORMS HOLD TOGETHER AS THEY CROSS THE
STATE LINE INTO BUTLER/PREBLE AND NRN HAMILTON COS. INCREASED POPS
ABV 50 FOR NEXT FEW HOURS IN A SW-NE SWATH FROM CNTRL HAMILTON CO
NORTH THRU DAYTON METRO THEN NE UP I-71 INTO CMH METRO. WIND GUSTS
AT 40-45 MPH AND SMALL HAIL HAVE BEEN OBSERVED WITH THESE STORMS
ACRS INDIANA. STORMS WILL LIKELY PRODUCE TORRENTIAL RAINFALL AS
WELL WITH LOCALIZED AMTS EXCEEDING ONE INCH.

FRNTL BNDRY REMAINS NORTHWEST OF FCST AREA ATTM...AND QUESTION
CONTINUE TO PERSIST WRT HOW FAR SOUTH BNDRY WILL GET BEFORE IT
STALLS TONIGHT. UPR LO AND ATTENDANT S/WV PASSING THRU GRT LKS
THIS AFTN. LOCATIONS SOUTH OF A CARROLLTON KY...GEORGETOWN...
PIKETON LINE WILL GENERALLY REMAIN DRY AS MODEL SOUNDINGS
CONTINUE TO SHOW STRONG MID LVL CAP IN PLACE.

WITH NIGHTFALL...PCPN COVERAGE IS EXPECTED TO DIMINISH WITH LOSS
OF DAYTIME HEATING AND INSTABILITY. MUCH OF THE MODEL GUIDANCE
(12Z GFS/GFS ENSEMBLES/09Z SREF) IN AGREEMENT WITH FRNTL BNDRY
DROPPING INTO CNTRL FCST AREA (I-70 CORRIDOR) BY DAYBREAK MON. 12Z
MODEL RUNS ADVERTISING HIGHER MID LVL HGTS ACRS SRN FCST
AREA...INDCG ONCE AGAIN THAT MODELS ARE STRUGGLING WITH STRENGTH OF
MID LVL RIDGE CENTERED OVER SE CONUS. THIS WILL KEEP DRY
CONDITIONS ONCE AGAIN OVERNIGHT ACRS MUCH OF THE SRN 1/2 FCST
AREA PROXIMITY TO BNDRY MAY KEEP ISOLD OR WDLY SCT PCPN ACRS NRN
1/2 FCST AREA TONIGHT. LOCALIZED HZ/BR IS EXPECTED TO DVLP AS WELL
AROUND DAYBREAK.

TEMPS...TRENDED TOWARDS WARMER MET GUID FOR OVERNIGHT LOWS WITH
MORE CLOUDS ACRS MUCH OF FCST AREA THAN PREV NIGHTS.

RYAN

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
FRNTL BNDRY WILL REMAIN STALLED ACRS CNTRL FCST AREA ON MON AND
COMBINATION OF DAYTIME HEATING...WEAK LO LVL CONV INVOF FRNTL
BNDRY AND ANY WEAK OUTFLOW BNDRY DVLPMNT WILL ONCE AGAIN
CONTRIBUTE TO WDLY SCT TSTM DVLPMNT. MID/UPR LVL FORCING IS
PRACTICALLY NIL ON MON AS MID LVL HGTS CONTINUE TO RISE AND UPR
RIDGING BEGINS TO DVLP BACK TO NORTH. COULD SEE ISOLD CONVECTION
DVLP JUST ABOUT ANYWHERE ACRS FCST AREA ON MON AS LO LVL MOISTURE
WILL BE A LITTLE GREATER THAN PREV DAYS WITH BNDRY IN AREA.
FOCUSED BEST CHANCE FOR CONVECTION ACRS CNTRL SECTIONS OF FCST
AREA FOR AFTN/EVNG HOURS IN CLOSEST PROXIMITY TO FRNTL BNDRY.
SIMILAR TO LAST SVRL DAYS THOUGH...MANY LOCATIONS ARE LIKELY TO
REMAIN DRY WITH LACK OF ANY APPRECIABLE MID/UPR LVL FORCING.

12Z MODEL GUIDANCE IN GOOD AGREEMENT IN ALLOWING MID LVL RIDGING
TO DVLP ACRS OH VLY MON NIGHT WITH HI PRES REESTABLISHING ACRS
MUCH OF THE ERN CONUS. APPEARS FRNTL BNDRY COMPLETELY WASHES OUT
AS IT SLOWLY LIFTS NORTH OVERNIGHT. CONVECTION SHOULD DIMINISH MON
EVNG WITH NIGHTFALL...WITH DRY CONDITIONS THE REMAINDER OF THE
NIGHT.

TEMPS...TRENDED TEMPS MON/MON NIGHT TOWARDS WARMER END OF
GUID...GENERALLY A DEG OR TWO ABV MAV GUID.

RYAN

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
STILL PRETTY LOW CONFIDENCE THROUGH MUCH OF EXTENDED
PERIOD...BEGINNING WITH PLACEMENT OF SURFACE BOUNDARY OVER SOUTHERN
FORECAST AREA ON TUESDAY. GIVEN A LITTLE MEAN LOW LAYER CONVERGENCE
AND HIGHER PRECIP EFFICIENCIES...HAVE OPTED FOR SLIGHT CHANCE IN THE
FAR SOUTHWEST FOR TUESDAY MORNING WITH CHANCES LIFTING NORTH AS
BOUNDARY LIFTS THROUGH AREA. THEN BERMUDA HIGH AGAIN STRETCHES INTO
FORECAST AREA...SUPPRESSING PRECIP CHANCES FOR TUE NIGHT THROUGH WED
NIGHT IN ESPECIALLY THE VERY DRY SE FORECAST AREA. ON OUTSIDE EDGE
OF HIGH...HAVE ALLOWED FOR SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS IN THE NW.

MODELS HAVE STILL TRENDED SLOWER WITH TROUGH APPROACHING AREA FOR
THURSDAY/FRIDAY. HAVE CONTINUED TO STICK CLOSER TO THE GFS ENSEMBLE
MEAN WITH PROGRESSION OF THIS TROUGH...AS WELL AS DEVELOPMENT OF
UPPER TROUGH FOR SATURDAY WHICH WILL KEEP A CHANCE OF SHOWERS OVER
FORECAST AREA.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
VERY LITTLE SFC MIXING GOING ON AHEAD OF FRONTAL BOUNDARY THAT
APPEARS TO BE ORIENTED SW-NE THROUGH OHVLY THIS AFTERNOON. THIS IS
KEEPING HAZY CONDITIONS ACROSS THE REGION...WITH EXCEPTION OF NW
FCST AREA AND POSSIBLY KDAY WHERE BETTER MIXING IS OCCURRING
CLOSER TO THE AREA OF LIGHT PRECIPITATION FOUND OVER NW OH AND NRN
1/2 OF INDIANA.

EXPECT THE WIDELY SCT SHOWERS IN THE N TO DISSIPATE THIS EVENING
AS THE MID LEVEL CLOUDS DROP TO THE S DURING THE OVERNIGHT HOURS.
THESE CLOUDS WILL LIFT SOME DURING THE DAY MON AND COULD ALLOW
SOME FEW-SCT CU TO DEVELOP IN THE AFTERNOON.

WIDELY SCT TSTMS POSSIBLE THRU MONDAY...MORESO ON THURSDAY.
OTHERWISE NO SIG WX EXPECTED.

FRANKS

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&
Hazardous weather outlook, May 27, 4:55 AM EDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
455 AM EDT SUN MAY 27 2007

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082-
088-280900-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
455 AM EDT SUN MAY 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ026-034-035-042>046-051>056-064-065-074-280900-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
455 AM EDT SUN MAY 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 27, 4:23 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT SUN MAY 27 2007

INZ050-058-059-066-OHZ042-051>053-060>062-070-272100-
WAYNE IN-FAYETTE IN-UNION IN-FRANKLIN IN-BUTLER OH-GREENE OH-
CLARK OH-MIAMI OH-CHAMPAIGN OH-DARKE OH-MONTGOMERY OH-PREBLE OH-
423 PM EDT SUN MAY 27 2007

...BRIEF PONDING OF WATER ON ROADWAYS POSSIBLE THIS AFTERNOON..

AS THUNDERSTORMS MOVE THROUGH THE REGION THIS AFTERNOON...THEY MAY
DROP A BRIEF PERIOD OF HEAVY RAIN.  RAINFALL AS HIGH AS ONE INCH TO
AN INCH AND A QUARTER IS POSSIBLE.

THE HEAVY RAIN MAY TEMPORARILY FLOOD ROADS...DITCHES AND LOW LYING
AREAS. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD AND
AVOID FLOOD PRONE AREAS.
Special weather statement, May 27, 4:49 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EDT SUN MAY 27 2007

INZ066-272130-
FRANKLIN IN-
449 PM EDT SUN MAY 27 2007

...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN COUNTY THROUGH 530 PM
EDT...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR PEPPERTOWN...MOVING EAST AT 25 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
LAUREL...METAMORA...BLOOMING GROVE...BROOKVILLE...CEDAR GROVE...
MOUNDS STATE RECREATION AREA AND MOUNT CARMEL.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...
WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE
INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RYAN
Special weather statement, May 27, 4:54 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
454 PM EDT SUN MAY 27 2007

INZ050-058-272145-
WAYNE IN-FAYETTE IN-
454 PM EDT SUN MAY 27 2007

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FAYETTE AND SOUTHERN
WAYNE COUNTIES THROUGH 545 PM EDT...

AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR BENTONVILLE...MOVING EAST AT 35 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...
DUBLIN...MOUNT AUBURN...METTEL FIELD...CAMBRIDGE CITY...BEESONS...
WATERLOO...EAST GERMANTOWN...JACKSONBURG...CENTERVILLE...RICHMOND...
SPRING GROVE AND BOSTON.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH
MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE INTO
PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RYAN
Special weather statement, May 27, 5:36 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
536 PM EDT SUN MAY 27 2007

INZ066-074-OHZ070-077-272215-
FRANKLIN IN-DEARBORN IN-HAMILTON OH-BUTLER OH-
536 PM EDT SUN MAY 27 2007

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BUTLER...
NORTHWESTERN HAMILTON...NORTHEASTERN DEARBORN AND SOUTHEASTERN
FRANKLIN COUNTIES THROUGH 615 PM EDT...

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM LOCATED NEAR ST. LEON...MOVING EAST AT 30 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MOUNT
CARMEL...ROCKDALE...WEST HARRISON...SCIPIO...ALERT...OKEANA...ST.
CHARLES...LAYHIGH...ROSS...MILLVILLE...NORTHGATE AND PLEASANT RUN.

FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

THIS STORM WILL ALSO BE CAPABLE OF PRODUCING TORRENTIAL RAINFALL...
WHICH MAY FLOOD ROADS...DITCHES AND LOW LYING AREAS. DO NOT DRIVE
INTO PLACES WHERE WATER COVERS THE ROAD AND AVOID FLOOD PRONE AREAS.

RYAN

Nearby

Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.